So I started birth control for the first time-the same day that I started my period (Sunday May 29). I missed taking it one day so I doubled the next day and spotted- happened again about a week later. (Including spotting). I also forgot to take birth control one Sunday this month... I'm 16 and this is the first time that I'm working a full time job so I haven't made time to take the pills at around the same time everyday. Then for the first time this month I had unprotected sex and he has no clue if he went a little inside me so about 10 min later i took plan B for the first time. It's Friday July 1 and I'm still taking birth control.. I've been having cramps for over a week. I was supposed to get my period on Sunday. Also- I have horrible anxiety and major acid reflux problems.. Didn't know if those could mess anything up too? I need help- if anyone has any type of answer to my problem pls let me know as soon as possible!!
Yes, those can all be hormonal symptoms associated with taking Plan B.
Your periods could be irregular for several months, when you combine the huge dose of artificial hormone in Plan B, with the artificial hormones in your regular birth control.
You can do a pregnancy test if your period is late, & if it's negative, then it will be the Plan B.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Sep 2013 • 2 answers
Posted 6 Jan 2014 • 1 answer
Posted 25 Jun 2014 • 1 answer
Posted 16 Feb 2015 • 1 answer
Posted 8 Aug 2015 • 1 answer